| Model Number |
N/A |
| Medical Device Problem Code |
Tear, Rip or Hole in Device Packaging (2385)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/03/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a hip procedure, it was noticed that the implant was sticking out of the sterile packaging.There was no direct patient involvement.Attempts have been made and additional information on the reported event is unavailable at this time.
Additional Manufacturer Narrative
(b)(4).Report source mexico.The product is in process of being returned for the investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Evaluation of the provided photos found the inner sterile pouch is torn and there is debris inside the sterile packaging which is consistent with the appearance of porous coating.The reported event is confirmed.Sterility has not been breached.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Medical records were not provided.The condition of the device when it left zimmer biomet is conforming to specification.The root cause of the reported event can be attributed to transit damage and a packaging design issue.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No additional event information reported.
Event or Problem Description
No additional event information to report at this time.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.H6: type of investigation, remove code 4114 ¿ device not returned.Evaluation of the returned product confirmed there is debris inside the sterile packaging which is consistent with the appearance of porous coating.The reported event is confirmed.Return of the product does not alter the previous investigation as the root cause remains attributed to transit damage and a packaging design issue.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.